

Sauk Prairie Track and Field Sauk Prairie Relays Friday, April 25, 2025

Teams participating: DeForest, Lodi, Madison Edgewood, Marathon, Monroe, Portage, Sauk Prairie, and Waunakee.

All tickets must be purchased online through GoFan. Please use this link to order: GoFan

Entries: Entries will be completed through MileSplit at <u>wi.milesplit.com</u> and the deadline will be 12 pm Thursday, April 24th. Accurace Timing will be handling the entries and timing services of our meet with live results.

Any entry questions, please email Clark Jillson: chvjillson@aol.com

The pole vault will have two entrants from each team, all other field events, the hurdle shuttle, and throwers shuttle will have 3 entries per event.

Field Events: The **field events will begin at 4:30 pm**, with boys pole vault, boys triple jump and boys discus. The girls will start with the high jump, long jump and shot put.

High Jump: Girls will start at **4:30 pm** with an **opening height of 4'0"**. The bar will be raised 2" until 3 or less competitors remain. Boys will start 30 minutes after the completion of the girls event. **Boys opening height will be 5'0"** and the bar will be raised 2" until 3 or less competitors remain.

Pole Vault: New this year, there will only be 2 vaulters per team to help in time management!

Boys will start at **4:30 pm** with an **opening height of 7**′. The bar will be raised to **8**′ **for the second height** and to **9**′ **for the third height**. The bar will then be raised 6″ from that point on, until 3 or less competitors remain. The girls will begin 30 minutes after the

completion of the boys competition. **Opening height for the girls will be 6'**. The bar will then be raised 6" from that point on, until 3 or less competitors remain.

Long and Triple Jumps: We will be using flights for both the long and triple jumps.

Girls Long Jump: Flight 1: 4:30-5:00 pm Flight 2: 5:00-5:30 pm Boys Triple Jump: Flight 1: 4:30-5:00 pm Flight 2: 5:00-5:30 pm

15 minute warm up as genders cross over 5:30-5:45

Girls Triple Jump: Flight 1: 5:45-6:15 pm Flight 2: 6:15-6:45 pm Boys Long Jump: Flight 1: 5:45-6:15 pm Flight 2: 6:15-6:45 pm

Please have your athletes report by third call regardless of which flight they are in or they may risk not being able to compete. Each jumper will receive 3 jumps and the best distance from each jumper will be added together for a total team distance.

Shot and Discus: We will use flights in the throws.

Boys discus: Flight 1: 4:30-5:00 pm Flight 2: 5:00-5:30 pm Girls Shot Put: Flight 1: 4:30-5:00 pm Flight 2: 5:00-5:30 pm

15 minute warm up as genders cross over 5:30-5:45

Boys Shot Put: Flight 1: 5:45-6:15 pm Flight 2: 6:15-6:45 pm Girls Discus: Flight 1: 5:45-6:15 pm Flight 2: 6:15-6:45 pm

Exchange Zone Info

Please have your athletes report by third call regardless of which flight they are in or they may risk not being able to compete. Each competitor will receive **3 throws** and the best distance from each thrower will be added together for a total team distance.

Scoring: Event scoring will be **10-8-6-5-4-3-2-1** for all events except the Throwers Shuttle. This event will not be scored but medals will be awarded.

Awards: Medals will be awarded to all 1st, 2nd and 3rd place relay teams in each event. A Championship Plaque will be awarded to the 1st place boys and 1st place girls team.

Sauk Prairie Relays 2025 Order of Events

Girls: Long Jump, High Jump, Shot Put

Roye: Triple Jump Pole Vault Discus

4:30

8:20

8:30

	boys. Triple bullip, I ble vault, bisous
5:30	Recognition of all Sauk Prairie Seniors
5:45	Girls: Triple Jump, Pole Vault, Discus
	Boys: Long Jump, High Jump, Shot Put
	All Races Are Girls First, Followed by the Boys
6:00	Hurdle Shuttle Relay (3 Hurdlers)
6:20	4 x 200m Relay
6:30	4 x 800m Relay
7:05	Sprint Medley Relay (100-100-200-400)
7:20	4 x 100m Relay
7:25	1600m Intermediate Relay (200-200-400-800)
7:40	Distance Medley Relay (1200-400-800-1600)



Throwers Shuttle Relay (3 Throwers)

4 x 400m Relay

Sauk Prairie's Stadium: The track runs north-south. The shot put and discus area are located in the northwest corner. The high jump is at the south end of the infield. The pole vault, long jump and triple jump are located in the southwest corner of the stadium.

The turf field will be a restricted area. No athletes will be allowed on the infield except to walk back from the completion of their race.

All clerking will be done in the northwest corner, by the 100m start.

Team Camps can be located inside of the stadium in the grass near the north end of the stadium by the concession stand.

14 inch pyramid spikes are the only allowed spikes.

No tape will be allowed on the track surface. We will have chalk if you do not.

Buses can park on 13th/Sycamore Street to the west of the stadium which is the road pictured at the top of the picture below.

We will have concessions available at the north end of the stadium.





Andy Sherman
Sauk Prairie Head Track Coach
andy.sherman@saukprairieschools.org

